# SDR AALA20110619TUL02

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW GOUGE ON WEBBING STRAP STATION 1150 LONGERON 28 RIGHT.  REPLACED STRAP PER AARD 51-10-00-5.
